Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 37, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 22, 2013, 8:40 PM EDT for Delaware County, Otsego County, New York. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 8:40 PM EDT (00:40 UTC)
- Expired
- Jul 22, 2013, 11:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, NY, Otsego County, NY
The radar
The Binghamton radar (KBGM), 81 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 8:55 PM EDT | FLASH FLOOD | Oneonta, NY | EXTENSIVE FLOODING THROUGHOUT TOWN |
| Jul 22, 10:12 PM EDT | FLASH FLOOD | Oneonta, NY | NUMEROUS ROADS FLOODED. CITY HALL HAS BEEN FLOODED. |
| Jul 22, 10:22 PM EDT | HEAVY RAIN 2.35 | Oneonta, NY | FELL IN APPROXIMATELY 4 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
956
WGUS51 KBGM 230040
FFWBGM
NYC025-077-230345-
/O.NEW.KBGM.FF.W.0037.130723T0040Z-130723T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
840 PM EDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
SOUTHERN OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 1145 PM EDT.
* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. RADAR RAINFALL
ESTIMATES AND SPOTTER REPORTS INDICATE AROUND 2 TO 3 INCHES OF
RAIN PER HOUR IS FALLING FROM AN INTENSE THUNDERSTORM IN THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAVENPORT...EAST SIDNEY...FRANKLIN...SIDNEY...SIDNEY CENTER...
COLLIERSVILLE...COOPERSTOWN JCT...ELK CREEK...EMMONS...
GILBERTSVILLE...HARTWICK...LAURENS...MARYLAND...MILFORD...MORRIS...
ONEONTA...OTEGO...SCHENEVUS...UNADILLA...WEST END AND WORCESTER.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4252 7470 4251 7470 4217 7542 4232 7542
4236 7539 4238 7541 4273 7514 4256 7467
$$
DJN1 follow-up statement
097
WGUS71 KBGM 230220
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1020 PM EDT MON JUL 22 2013
NYC025-077-230345-
/O.CON.KBGM.FF.W.0037.000000T0000Z-130723T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-OTSEGO NY-
1020 PM EDT MON JUL 22 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR
SOUTHERN OTSEGO AND NORTHWESTERN DELAWARE COUNTIES...
AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THAT RAIN WAS FALLING ACROSS THE WARNED AREA. DOPPLER RADAR
HAS ESTIMATED THAT BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN BETWEEN
LAURENS AND ONEONTA AND UP TO 5 INCHES BETWEEN MILFORD AND
SCHENEVUS.
THE RAIN HAS BECOME LIGHTER AND WILL CONTINUE THROUGH THE
NIGHT...BUT THE HEAVY RAIN HAS ENDED. RUNOFF FROM THE INTENSE RAINS
EARLIER THIS EVENING CONTINUE TO CAUSE FLASH FLOOD PROBLEMS...
ESPECIALLY IN THE ONEONTA AREA WHERE NUMEROUS ROADS ARE FLOODED.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4252 7470 4251 7470 4217 7542 4232 7542
4236 7539 4238 7541 4273 7514 4256 7467
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 7:40 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 22, 7:40 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 740 PM EDT MON JUL 22 2013 .SYNOPSIS... A SOMEWHAT UNSTABLE ATMOSPHERE WILL YIELD SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. HOWEVER...THE MAIN BATCH OF RAIN WITH EMBEDDED THUNDER WILL OCCUR OVERNIGHT THROUGH TUESDAY MORNING AS A WAVE OF LOW PRESSURE MOVES THROUGH. A COLD FRONT WILL THEN PASS LATER TUESDAY AS SHOWERS DIMINISH. BEHIND THE FRONT...DRIER AND MUCH COOLER AIR IS EXPECTED WEDNESDAY AND THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... 7 PM UPDATE... REGIONAL RADARS SHOWING A GOOD AMOUNT OF RAIN OVERSPREADING THE REGION IN ADVANCE OF A FAIRLY STRONG UPPER WAVE EJECTING EAST FROM THE LWR OHIO VLY. BULK OF ACTIVITY SO FAR HAS BEEN SHWRS WITH EMBEDDED THUNDER AND HAVE INCREASED POPS INTO THE HIGH LIKELY CATEGORY FOR A GOOD PORTION OF THE FCST REGION. EXPECT RAIN TO CONTINUE THROUGH THE EVENING AS NEXT PV ANOMALY UPSTREAM CONTINUES TO ADVANCE EAST THROUGH THE EVENING AND EARLY OVERNIGHT. WITH FAIRLY WEAK WINDS ALOFT...OVERALL SEVERE THREAT CONTINUES TO BE LOW WITH MAIN CONCERNS FOCUSED ON LOCALLY HEAVY RAIN AS PWAT VALUES APPROACH 2" PER LATEST BLENDED TPW SATELLITE GRAPHICS. SO FAR A FEW 2+" REPORTS HAVE BEEN RECEIVED BUT NO REPORTS OF ANY HYDRO PROBLEMS THUS FAR. BASED ON REPORTS...CONCERN THIS EVENING IS THAT RADAR IS UNDERESTIMATING RAINFALL TO SOME DEGREE. IN ANY EVENT...A FEW MORE FLS STATEMENTS APPEAR LIKELY AS WE GO INTO THE EARLY EVENING HRS AND WILL CONTINUE TO MONITOR. 300 PM UPDATE... SOUTHWEST FLOW AHEAD OF MAIN UPPER TROUGH IS RIDDLED WITH SMALL SHORTWAVES...AND ONE OF THEM IS MOVING IN ALONG WITH PEAK DIURNAL HEATING ALLOWING BLOSSOM OF SHOWERS THIS AFTERNOON FOR MOST OF THE REGION. ANOTHER WAVE WILL ZIP THROUGH LATER THIS EVENING. POPS UPDATED ACCORDINGLY...HIGH CHANCE TO LIKELY PLACED WITH WAVE PASSAGES. VERY LITTLE FLOW IN LOWEST 4 KM AND CAPES GENERALLY UNDER 1000 J/KG SO ONLY NON-SEVERE SCATTERED THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THESE SHOWERS. MAIN UPPER WAVE SET TO PASS THROUGH LATER TONIGHT THROUGH TUESDAY MORNING. DECENT PRECIPITABLE WATER VALUES GET TO ABOUT AN INCH- AND-THREE-QUARTERS OR SO. THOUGH JET SUPPORT WILL NOT BE THAT GREAT...THE UPPER WAVE THAT PASSES ALONG WITH LIFTING WARM FRONT AND ABUNDANT MOISTURE SHOULD HAVE NO PROBLEM GENERATING A FAIR AMOUNT OF RAIN. I UPGRADED POPS...LIKELY OR CATEGORICAL...FOR ROUGHLY THE SOUTHEASTERN TWO-THIRDS OF THE COUNTY WARNING AREA...AND WENT WITH THE HIGHER QPF AS OFFERED BY HPC TONIGHT THROUGH TUESDAY. THIS INCLUDES 1.5 TO 1.8 INCHES ALONG POCONOS TO SULLIVAN COUNTY NY...AND BETWEEN 1.0 AND 1.5 INCHES FOR REMAINDER OF NEPA TO CATSKILLS...LESSER AMOUNTS FARTHER NORTHWEST. 1 HOUR FLASH FLOOD GUIDANCE FOR ALMOST THE ENTIRE AREA IS GREATER THAN 1.5 INCHES...AND MUCH IS MORE THAN 2.0 INCHES. OF COURSE...BULK OF OUR RAIN WILL BE GENERALLY SPREAD OUT OVER THE COURSE OF 12 HOURS. WITH WEAK STEERING BECAUSE OF LACK OF SHEAR...LOCALIZED HEAVIER RAIN IS POSSIBLE. HOWEVER...RECENT DRIER PATTERN AND EVAPOTRANSPIRATION OF MIDSUMMER WILL ALLOW GOOD AMOUNT OF RAIN TO BE ABSORBED...THUS NOT EXPECTING FLOOD PROBLEMS. BRIEF URBANIZED/POOR DRAINAGE WATER PROBLEMS ARE NOT OUT OF THE QUESTION UNDER THE HEAVIEST CELLS...OTHERWISE WE SHOULD BE FINE. UPPER WAVE AND DEEPER MOISTURE WILL START SHIFTING EAST TUESDAY AFTERNOON...BUT SURFACE WAVE OF LOW PRESSURE FOLLOWED BY COLD FRONT WILL STILL BE EVOLVING THROUGH THE AREA. THOUGH MAIN RAIN WILL BE IN THE MORNING...AT LEAST SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY STILL OCCUR IN THE AFTERNOON AHEAD OF AND WITH THE COLD FRONTAL PASSAGE. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... 115 PM UPDATE... SURFACE COLD FRONT WILL NOT FINISHING PASSING THROUGH UNTIL TUESDAY NIGHT...BUT UPPER WAVE AND DEEPER MOISTURE WILL SHUNT EAST WELL AHEAD OF IT...SO LINGERING SHOWERS AND THUNDER WILL QUICKLY DIMINISH. A LAYER OF MOISTURE TRAPPED UNDER DEVELOPING SUBSIDENCE INVERSION COULD SQUEEZE OUT A SPRINKLE OR LIGHT SHOWER FOR SOME SPOTS EARLY WEDNESDAY MORNING...OTHERWISE LARGE CANADIAN HIGH PRESSURE TAKES OVER SCATTERING REMAINING CLOUDS OUT WITH TIME. QUITE A COOL AND DRY AIR MASS WITH 850MB TEMPERATURES DROPPING TO EVEN LESS THAN 10 CELSIUS FOR MUCH OF THE AREA...AND PRECIPITABLE WATER VALUES FALLING WELL UNDER AN INCH. SOME LOWER ELEVATIONS FROM NEAR THE NY/PA BORDER SOUTHWARD COULD GET UPPER 70S TO NEAR 80...BUT MAJORITY OF THE AREA ONLY IN THE LOW TO MID 70S FOR HIGHS WEDNESDAY...THE COOLEST DAY THIS MONTH OR WITHIN A FEW DEGREES OF IT. EITHER WAY...CHILLIEST NIGHT OF THE MONTH APPEARS EN ROUTE WEDNESDAY NIGHT. HIGH PRESSURE MOVING OVERHEAD...MAINLY CLEAR SKY AND DECOUPLED WIND SHOULD YIELD AMPLE RADIATIONAL COOLING FOR LOWS IN THE 50S AREAWIDE. UPPER 40S NOT OUT OF THE QUESTION IN A FEW OF THE COLDEST SPOTS /SHELTERED VALLEYS/ OF THE WESTERN CATSKILLS. MODEL CONSENSUS IS FOR HIGH PRESSURE TO KEEP IN CONTROL THURSDAY...THOUGH GRADIENT OF HIGHER PRECIPITABLE WATER VALUES IS NOT FAR TO OUR SOUTHEAST /ESPECIALLY THE NAM/. OTHER THAN A SLIGHT CHANCE OF A SHOWER IN THE POCONOS PA TO SULLIVAN COUNTY NY...I HAVE REMOVED MENTIONABLE RAIN CHANCES FROM THE FORECAST FOR THURSDAY...ANOTHER FAIRLY COOL DAY COMPARED TO THE REST OF WHAT HAS BEEN A VERY WARM MONTH. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... 3 PM MON UPDATE... AN UNSETTLED WEATHER PATTERN IS EXPECTED ACROSS THE AREA AS BROAD TROUGHING AND SW FLOW ALOFT IS EXPECTED TO SETTLE OVER THE NORTHEAST THROUGH NEXT WEEKEND. MULTIPLE VORT MAXES WILL TRAVEL AROUND THE BASE OF THE TROUGH AND EJECT NORTHEASTWARD RESULTING IN A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE EXTENDED. MODELS PROJECT A COLD FRONT MOVING INTO OUR REGION SUNDAY WHICH WILL RESULT IN COOLER AND DRIER AIR FOR THE REGION. AS THE DRY AIR FUNNELS IN FROM THE WEST...A BRIEF DRY PERIOD MAY RETURN TO THE AREA. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... SHRA ARE RAPIDLY SPREADING ACROSS ALL TAF SITES IN C NY AND NE PA AT THIS TIME. KSYR AND KRME WILL SEE THE SHRA BEGIN ARND 1-2Z. BASICALLY THERE ARE VFR SHRA ALL TAFS WITH OCCASIONAL HEAVIER DOWNPOURS THAT BRING THE TERMINALS DOWN TO IFR AT TIMES. SO FOR ALL TAF SITES HAVE VFR SHRA TO START WITH TEMP GROUPS DOWN TO IFR TO ACCOUNT FOR HEAVIER SHRA UNTIL 4-5Z. THEN LATER TONIGHT AFTER 4-5Z AS THE SHRA BECOME MORE WIDESPREAD I HAVE 5-6SM IN SHRA AND BR WITH TEMPO GROUPS DOWN TO IFR TO ACCOUNT FOR HEAVIER SHRA WHICH WILL BE EMBEDDED. THUNDER IS WINDING DOWN FAST AT THIS TIME SO NO TSRA IN TAFS. I EXPECT THE MAIN BATCH OF SHRA TO PULL OUT BETWEEN 10 AND 14Z AND THEN THERE WILL BE LEFT OVER PATCHY -SHRA AND MAINLY VFR CONDITIONS. I KEPT KBGM DOWN AT MVFR UNTIL 18Z AFTER THE MAIN SHRA END DUE TO THE ELEVATION. CONDITIONS WILL IMPROVE TO A SCT- BKN 5000 FEET LAYER IN THE MIOST TERMINALS AND JUST PATCHY CUMULUS AND MID CLOUDS FOR KSYR AND KELM FOR WED PM. WINDS WILL BE VARIABLE OVERNIGHT AND LIGHT...TURNING LIGHT WESTERLY BY WED PM. .OUTLOOK... TUE NGT...SCATTERED MVFR SHRA. WED/THU/...VFR FRI/SAT...CHANCE OF SCATTERED MVFR SHRA/TSRA && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...CMG/MDP SHORT TERM...MDP LONG TERM...KAH AVIATION...DJN
Hazardous weather outlook, Jul 22, 3:37 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 337 PM EDT MON JUL 22 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-231945- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 337 PM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT THROUGH TUESDAY MORNING...BUT NONE WILL BE SEVERE. HOWEVER...THE HEAVIEST CELLS MAY CAUSE MINOR WATER PROBLEMS IN AREAS OF POOR DRAINAGE SUCH AS URBANIZED AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 6:27 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
627 PM EDT MON JUL 22 2013
NYZ057-062-PAZ040-222300-
DELAWARE NY-SULLIVAN NY-WAYNE PA-
627 PM EDT MON JUL 22 2013
...LINE OF THUNDERSTORMS WILL AFFECT NORTHERN SULLIVAN...NORTHERN
WAYNE AND SOUTHERN DELAWARE COUNTIES...
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EQUINUNK TO
HARRIS...AND MOVING NORTH AT 25 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
LIBERTY AND HASBROUCK AT 635 PM EDT...
HANCOCK AND PARKSVILLE AT 640 PM EDT...
SHANDELEE AND LIVINGSTON MANOR AT 645 PM EDT...
ROSCOE AND ROCKLAND AT 650 PM EDT...
BEAVERKILL CAMPGROUND AND WANETA LAKE AT 655 PM EDT...
RUSSELL BROOK CAMPSITE AND MONGAUP POND CAMPGROUND AT 700 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4163 7465 4179 7539 4217 7526 4205 7471
4204 7472 4202 7476 4201 7476 4192 7455
DJNLocal storm report, Jul 22, 6:48 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
648 PM EDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN CHENANGO FORKS 42.23N 75.87W
07/22/2013 M2.50 INCH BROOME NY TRAINED SPOTTER
RAIN FELL IN 52 MINUTES
&&
PNLocal storm report, Jul 22, 7:19 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
719 PM EDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLOOD AFTON 42.23N 75.53W
07/22/2013 CHENANGO NY TRAINED SPOTTER
ONE INCH OF WATER FLOWING ACROSS SPRING STREET AND
OVERTOPPING CURBS
&&
PNLocal storm report, Jul 22, 7:34 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
734 PM EDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HEAVY RAIN CHENANGO FORKS 42.23N 75.87W
07/22/2013 M1.60 INCH BROOME NY TRAINED SPOTTER
FELL IN 1.5 HOURS.
&&
PNLocal storm report, Jul 22, 8:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
827 PM EDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HEAVY RAIN ONEONTA 42.45N 75.07W
07/22/2013 M1.00 INCH OTSEGO NY TRAINED SPOTTER
FELL IN ONE HOUR
&&
PNLocal storm report, Jul 22, 8:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
835 PM EDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HEAVY RAIN 1 NE ONEONTA 42.46N 75.06W
07/22/2013 M2.00 INCH OTSEGO NY TRAINED SPOTTER
FELL IN APPOXIMATELY 15 MINUTES
&&
PNNearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.